BibTeX record journals/jfi/SunL016

download as .bib file

@article{DBLP:journals/jfi/SunL016,
  author       = {Qing Sun and
                  Cheng{-}Chew Lim and
                  Fei Liu},
  title        = {Maximum likelihood state estimation for Markov jump systems with uncertain
                  mode-dependent delays},
  journal      = {J. Frankl. Inst.},
  volume       = {353},
  number       = {2},
  pages        = {594--614},
  year         = {2016},
  url          = {https://doi.org/10.1016/j.jfranklin.2015.10.024},
  doi          = {10.1016/J.JFRANKLIN.2015.10.024},
  timestamp    = {Wed, 27 May 2020 08:03:09 +0200},
  biburl       = {https://dblp.org/rec/journals/jfi/SunL016.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}